Rocky Mountain Journal of Mathematics

The ramification filtration in certain $p$-extensions

Chandan Singh Dalawat

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that the recent result of Castañeda and Wu regarding the ramification filtration in certain $p$-extensions of function fields of prime characteristic $p$ is equally valid over local fields of mixed characteristic $(0,p)$. Apart from being applicable to both equicharacteristic and mixed characteristic cases, our method is local, conceptual, natural, and shorter.

Article information

Source
Rocky Mountain J. Math., Volume 49, Number 2 (2019), 487-492.

Dates
Received: 15 June 2018
Revised: 18 July 2018
First available in Project Euclid: 23 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1561318388

Digital Object Identifier
doi:10.1216/RMJ-2019-49-2-487

Mathematical Reviews number (MathSciNet)
MR3973235

Zentralblatt MATH identifier
07079979

Subjects
Primary: 11S15: Ramification and extension theory

Keywords
local fields abelian extensions of exponent $p$ ramification filtration upper ramification breaks

Citation

Dalawat, Chandan Singh. The ramification filtration in certain $p$-extensions. Rocky Mountain J. Math. 49 (2019), no. 2, 487--492. doi:10.1216/RMJ-2019-49-2-487. https://projecteuclid.org/euclid.rmjm/1561318388


Export citation

References

  • L. Capuano and I. Del Corso, Upper ramification jumps in abelian extensions of exponent $p$, Riv. Mat. Univ. Parma 6 (2015), 317–329.
  • J. Castañeda and Q. Wu, The ramification group filtrations of certain function field extensions, Pacific J. Math. 276 (2015), 309–320.
  • C.S. Dalawat, Local discriminants, kummerian extensions, and elliptic curves, J. Ramanujan Math. Soc. 25 (2010), 25–80.
  • ––––, Further remarks on local discriminants, J. Ramanujan Math. Soc. 25 (2010), 393–417.
  • ––––, Final remarks on local discriminants, J. Ramanujan Math. Soc. 25 (2010), 419–432.
  • J.-P. Serre, Corps locaux, Publ. Univ. Nancago 8 (1968).